# SDR COMA0470012

- Difficulty date: January 27, 2004
- Submitted: February 2, 2004
- Operation: Air carrier
- Aircraft: N10108
- Make and model: Cndair CL6002B19
- Aircraft serial: 10108
- Aircraft time: 1,420 hours, 1,070 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5289 AIRCRAFT WOULD NOT PRESSURIZE, HEARD RUMBLING NOISE FROM FLOOR AREA.  FOUND CARGO DOOR OPEN, INSPECTED FOR DAMAGE AND CLOSED CARGO DOOR.
